Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 206, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jul 27, 2011, 9:04 PM CDT for Wabaunsee County, Kansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2011, 9:04 PM CDT (02:04 UTC)
- Expired
- Jul 27, 2011, 9:28 PM CDT
- In force
- 24 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 65.0 mph
County Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 10 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 742 J/kg
- Mixed-layer CIN
- -212 J/kg
- Mixed-layer LCL
- 2884 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
128
WUUS53 KTOP 280204
SVRTOP
KSC197-280245-
/O.NEW.KTOP.SV.W.0206.110728T0204Z-110728T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
904 PM CDT WED JUL 27 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 945 PM CDT
* AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 65 MPH. THIS STORM WAS LOCATED 4 MILES NORTH OF
VOLLAND...OR 5 MILES WEST OF ALMA...MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
ALMA...
MCFARLAND...
PAXICO...
KEENE...
MAPLE HILL...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 323 AND 345.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR STRONG WINDS AS
WELL AS DEADLY CLOUD TO GROUND LIGHTNING.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3891 9595 3892 9647 3899 9648 3905 9640
3905 9639 3915 9638 3916 9636 3915 9635
3919 9632 3918 9608 3916 9606 3916 9609
3915 9609 3914 9604 3906 9596
TIME...MOT...LOC 0204Z 254DEG 22KT 3900 9638
WIND...HAIL 65MPH <.75IN
$$
BLAIR2 follow-up statements
273
WWUS53 KTOP 280221
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
921 PM CDT WED JUL 27 2011
KSC197-280245-
/O.CON.KTOP.SV.W.0206.000000T0000Z-110728T0245Z/
WABAUNSEE-
921 PM CDT WED JUL 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN WABAUNSEE COUNTY...
AT 917 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ALMA...MOVING EAST AT
25 MPH.
THIS STORM IS BEGINNING TO COLLAPSE...WITH THE STRONGEST WIND
EXPECTED WITHIN THE NEXT 10 MINUTES...NEAR AND JUST NORTHWEST OF
ALMA.
LOCATIONS IMPACTED INCLUDE...
ALMA...MCFARLAND AND PAXICO.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 323 AND 338.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3906 9609 3897 9625 3899 9648 3905 9641
3905 9639 3915 9638 3916 9633 3919 9632
3918 9628 3918 9608 3916 9606 3916 9609
3915 9609 3914 9604
TIME...MOT...LOC 0220Z 254DEG 22KT 3903 9626
WIND...HAIL 60MPH <.75IN
$$
BLAIR006
WWUS53 KTOP 280228
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
928 PM CDT WED JUL 27 2011
KSC197-280238-
/O.CAN.KTOP.SV.W.0206.000000T0000Z-110728T0245Z/
WABAUNSEE-
928 PM CDT WED JUL 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WABAUNSEE COUNTY
HAS BEEN CANCELLED...
AT 928 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RADAR INDICATED THAT GUSTY WINDS UP TO 45 MPH WERE STILL POSSIBLE
FROM THE DISSIPATING THUNDERSTORM.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3906 9609 3897 9625 3899 9648 3905 9641
3905 9639 3915 9638 3916 9633 3919 9632
3918 9628 3918 9608 3916 9606 3916 9609
3915 9609 3914 9604
TIME...MOT...LOC 0228Z 254DEG 22KT 3904 9620
$$
BLAIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 6:22 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jul 27, 6:22 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 622 PM CDT WED JUL 27 2011 .UPDATE... UPDATED THE AVIATION DISCUSSION. && .DISCUSSION... SEE PREV DISCUSSION. && .AVIATION... CONVECTIVE TRENDS WILL BE THE MAIN CONCERN WITH THE TERMINALS. OUTSIDE OF CONVECTION...WHICH INITIALLY SHOULD BE RELATIVELY ISOLATED...CONDITIONS WILL BE VFR. CONVECTIVE EVOLUTION ACROSS WESTERN KS MAY BE THE KEY TO WHETHER STORMS BECOME MORE WIDESPREAD ACROSS NORTHEAST KS. WOLTERS && .PREV DISCUSSION... /301 PM CDT WED JUL 27 2011/ SHORT TERM (THROUGH THURSDAY)...THIS AFTERNOON AND TONIGHT....A SURFACE COLD FRONT EXTENDED FROM SOUTHEAST NE...SOUTHWEST ACROSS WEST CENTRAL KS INTO SOUTHEAST CO. WEAK SFC CONVERGENCE ALONG WITH CONVECTIVE TEMPS BEING REACHED SHOULD CAUSE ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP EAST OF THE FRONT...AND ALSO ALONG A WEAK DRY LINE WHICH EXTENDING FROM WESTERN OK...NORTHEAST TO THE COLD FRONT NORTH OF SLN. A WEAK UPPER LEVEL DISTURBANCE WAS NOTED ON WATER VAPOR SATELLITE LIFTING NORTHEAST ACROSS NORTHEAST CO INTO NE. WEAK ASCENT AHEAD OF THIS WEAK UPPER LEVEL TROUGH WILL MOVE ACROSS NE AND NORTHERN KS THIS EVENING. THE ASCENT MAY HELP TO EXPAND THE COVERAGE OF THUNDERSTORMS ALONG THE FRONT. SOME OF THE THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL AND GUSTY WINDS...MAY EVEN SEE SOME ISOLATED SEVERE WIND GUSTS ACROSS NORTH CENTRAL KS LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. IF A COLD POOL DEVELOPS WITH INITIAL STORMS...WE MAY SEE AN OUTFLOW BOUNDARY MOVE SOUTHEAST ACROSS THE REMAINDER OF THE CWA WHICH MAY PROVIDE ENOUGH SURFACE CONVERGENCE FOR ISOLATED TO SCATTERED THUNDERSTORMS ACROSS EAST CENTRAL KS THROUGH THE EVENING HOURS. THE WEAK UPPER LEVEL TROUGH WILL MOVE EAST OF THE AREA AFTER MIDNIGHT. THE THUNDERSTORMS SHOULD WEAKEN AND DECREASE IN COVERAGE AFTER MIDNIGHT. MAY SEE ISOLATED ELEVATED THUNDERSTORMS THROUGH THE NIGHT NORTH OF THE SURFACE FRONT ACROSS NORTHEAST AND NORTH CENTRAL KS. OVERNIGHT LOWS WILL BE IN THE LOWER TO MID 70S ACROSS THE NORTHERN HALF THE CWA WITH UPPER 70S AND LOWER 80S ACROSS THE SOUTHERN COUNTIES. THE FRONT SHOULD BECOME STATIONARY TONIGHT ACROSS THE NORTHERN HALF OF THE CWA. THURSDAY...A MORE INTENSE H5 TROUGH WILL MOVE EAST FROM THE PACIFIC NORTHWEST INTO THE NORTHERN AND CENTRAL PLAINS BY THURSDAY AFTERNOON AND EVENING. THE STATIONARY FRONT ACROSS THE NORTHERN COUNTIES OF THE CWA WILL BEGIN TO MOVE SOUTHEAST DURING THE AFTERNOON HOURS. STRONGER ASCENT AHEAD OF THE APPROACHING H5 TROUGH WILL CAUSE SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP AHEAD AND NORTH OF THE COLD FRONT. THE INCREASED MID-LEVEL FLOW WILL CAUSE THE VERTICAL WIND SHEAR TO BE STRONGER...AND MAY INCREASE OUR CHANCES FOR MORE ORGANIZED SEVERE THUNDERSTORMS. THOUGH THE PRIMARY HAZARDS WILL BE DAMAGING WIND GUSTS AND QUARTER SIZE HAIL. HIGH TEMPERATURES TO THE NORTH OF THE FRONT WILL ONLY REACH INTO THE LOWER TO MID 90S...HIGHS ALONG AND SOUTH OF THE FRONT WILL REACH TO AROUND 100 DEGREES WITH SOME AREAS OF MORRIS AND LYON COUNTY REACHING 106 DEGREES ONCE AGAIN. HEAT INDICES WILL BE IN THE 105 TO 110 DEGREE RANGE ALONG AND SOUTH OF I-70...WITH 99 TO 104 NORTH OF THE BOUNDARY DUE TO HIGHER DEWPOINTS WHICH MAY POOL NORTH OF THE BOUNDARY. THE CURRENT EXCESSIVE HEAT WARNING FOR THURSDAY LOOKS GOOD AND I WILL NOT MAKE ANY CHANGES. IF THE FRONT IS A BIT FASTER...THEN SOME AREAS ALONG THE I-70 CORRIDOR MAY BE A BIT COOLER. GARGAN LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...THE MAIN FOCUS OF THIS FORECAST PERIOD WILL BE THUNDERSTORM POTENTIAL THURSDAY NIGHT THROUGH SATURDAY AND THE RETURN OF HOT TEMPERATURES EARLY NEXT WEEK. A FRONTAL BOUNDARY WILL PUSH WELL INTO THE AREA BY LATE THURSDAY WITH A MODERATE TO STRONGLY UNSTABLE ENVIRONMENT NEAR AND NORTH OF THIS FRONT. EXPECT TO SEE A FEW STORMS IN THIS ZONE DURING THE EVENING HOURS WITH POTENTIAL FOR DAMAGING WINDS NEAR THE FRONT IN PARTICULAR...AND HEAVY RAIN AS WELL GIVEN PWAT VALUES IN EXCESS OF 2 INCHES. AS THE EVENING ADVANCES...A STOUT LOW LEVEL JET IS FORECAST TO DEVELOP AND INTERSECT THE FRONTAL BOUNDARY WITH A ZONE OF DEEP CONVERGENCE NEAR AND JUST NORTH OF THE FRONT ACROSS MUCH OF KANSAS. THERE IS A FAIRLY STRONG SIGNAL REGARDING DEVELOPMENT OF AN MCS THAT WOULD AFFECT MUCH OF THE FORECAST AREA. WILL BE SOME POTENTIAL FOR THIS SYSTEM TO FORWARD PROPAGATE ALONG THE EASTERN FLANK NEAR AND JUST NORTH OF THE FRONT IF IT CAN MAINTAIN A GOOD MOISTURE FEED...WHICH WOULD PRESENT SOME THREAT OF DAMAGING WINDS. HOWEVER...AS THE LOW LEVEL JET BEGINS TO VEER... WILL ALSO SEE POTENTIAL FOR THE MCS TO BACKBUILD ALONG THE FRONT WITH INDIVIDUAL CELLS TRAINING NEAR AND JUST NORTH OF THE FRONT IN THE ATMOSPHERE CHARACTERIZED BY 2 TO 2.4 INCH PWAT VALUES. AS A SIDE NOTE...THIS TRAINING SCENARIO WOULD BE MORE LIKELY IF A FORWARD PROPAGATING MCS FAILS TO DEVELOP. THAT SAID...HEAVY RAIN WILL BE POSSIBLE THROUGH EARLY FRIDAY ACROSS THE ENTIRE AREA. MORNING STORMS WILL MOVE EAST AND WEAKEN WITH SOME POTENTIAL FOR SCATTERED AFTERNOON REDEVELOPMENT. SLIGHT TSTORM CHANCES REMAIN THROUGH SATURDAY WITH THE SURFACE FRONT REMAINING JUST SOUTH OF THE AREA AND WEAK SOUTHERLY FLOW OVERRIDING THE BOUNDARY. WITH PRECIP AND CLOUDS...AS WELL AS THE POST FRONTAL ENVIRONMENT IN PLACE...TEMPERATURES ARE EXPECTED TO COOL A BIT FOR FRIDAY BEFORE WARMING BACK INTO THE MID 90S BY THE WEEKEND. DEWPOINTS NORTH OF THE FRONT WILL LIKELY REMAIN IN THE 70S FOR MUCH OF THE AREA SO ANTICIPATE ELEVATED HEAT INDICES ONCE AGAIN DESPITE THE SLIGHTLY COOLER TEMPERATURES. WHILE GFS GUIDANCE KEEPS OCCASIONAL RAIN CHANCES IN THE AREA NEXT WEEK...THIS WOULD APPEAR UNLIKELY AS THE UPPER LEVEL RIDGE IS FORECAST TO BUILD OVER THE CENTRAL PLAINS ONCE AGAIN WITH BROAD SUBSIDENCE ALOFT AND NO GREAT FOCUS IN THE LOW LEVELS. THUS HAVE A DRY FORECAST UNTIL WEDNESDAY. HAVE ALSO FORECAST WARMER THAN MOST GUIDANCE FOR MONDAY AND TUESDAY. ALTHOUGH 850 TEMPS ARE NOT FORECAST TO BE QUITE AS HIGH AS THE RECENT HEAT WAVE...SHOULD NOT BE AN ISSUE TO REACH THE 100 DEGREE MARK YET AGAIN. ANOTHER COLD FRONT IS FORECAST TO SINK ACROSS NEBRASKA AND PERHAPS INTO KANSAS BY WEDNESDAY...WITH THUNDERSTORM CHANCES NEAR THE FRONT ONCE AGAIN. CONFIDENCE IN THIS FEATURE IS LOW AT THIS TIME AND HAVE NOT GONE ABOVE SLIGHT CHANCES FOR PRECIP. BARJENBRUCH && .TOP WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ008>012-020>024-034>036. EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR KSZ026- 037>040-054>056-058-059. &&
Hazardous weather outlook, Jul 27, 3:37 PM CDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 337 PM CDT WED JUL 27 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-282045- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 337 PM CDT WED JUL 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN EXCESSIVE HEAT WARNING WILL REMAIN IN EFFECT FOR THE AREA THROUGH 700 PM. HEAT INDICES WILL BE IN THE 105 TO 115 DEGREE RANGE THROUGH LATE THIS AFTERNOON. OVERNIGHT TEMPERATURES WILL ONLY DROP INTO THE MID 70S TO LOWER 80S. THE EXCESSIVE HEAT WARNING WILL CONTINUE THROUGH THE OVERNIGHT HOURS ALONG AND SOUTHEAST OF A MORRIS COUNTY TO JEFFERSON COUNTY LINE. THUNDERSTORMS CHANCES EXIST IN PORTIONS OF NORTH CENTRAL KANSAS LATE THIS AFTERNOON AND FOR MAINLY NORTH CENTRAL AND NORTHEAST KANSAS TONIGHT. STRONG STRAIGHT LINE WINDS AND LOCALLY HEAVY RAIN COULD OCCUR WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE EXCESSIVE HEAT WARNING CONTINUES THROUGH THURSDAY AFTERNOON FOR THE COUNTIES ALONG AND SOUTHEAST OF A MORRIS COUNTY TO JEFFERSON COUNTY LINE. HEAT INDICES IN THIS AREA ON THURSDAY WILL BE IN THE 105 TO 110 RANGE. THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF THE AREA THURSDAY THROUGH SATURDAY. THE BEST CHANCE FOR THUNDERSTORMS WILL BE LATE THURSDAY INTO FRIDAY. THE PRIMARY HAZARDS FROM THESE STORMS WILL BE DAMAGING WINDS AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 27, 8:42 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
842 PM CDT WED JUL 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM TSTM WND GST FORT RILEY AIRFIELD 39.06N 96.76W
07/27/2011 M69 MPH GEARY KS ASOS
&&
BYRNELocal storm report, Jul 27, 8:45 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
845 PM CDT WED JUL 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM TSTM WND GST 10 SSW MANHATTAN 39.04N 96.62W
07/27/2011 E80 MPH GEARY KS TRAINED SPOTTER
&&
BYRNELocal storm report, Jul 27, 8:46 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
846 PM CDT WED JUL 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM TSTM WND DMG 10 SSW MANHATTAN 39.04N 96.62W
07/27/2011 GEARY KS TRAINED SPOTTER
18 INCH ELM TREE LIMB BLOWN DOWN.
&&
BYRNELocal storm report, Jul 27, 8:47 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
847 PM CDT WED JUL 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM TSTM WND GST FORT RILEY AIRFIELD 39.06N 96.76W
07/27/2011 M69 MPH GEARY KS ASOS
&&
BYRNELocal storm report, Jul 27, 8:55 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
855 PM CDT WED JUL 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM TSTM WND GST 2 S MANHATTAN 39.15N 96.57W
07/27/2011 E85 MPH RILEY KS TRAINED SPOTTER
&&
WOLTERSLocal storm report, Jul 27, 8:59 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
859 PM CDT WED JUL 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM TSTM WND DMG 9 S MANHATTAN 39.05N 96.57W
07/27/2011 GEARY KS EMERGENCY MNGR
TREE BLOCKING HWY 177 SOUTH OF INTERSTATE 70. SIMITRUCK
BLOWN OVER ON 177 1 MILE NORTH OF INTERSTATE 70.
&&
WOLTERSThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:34 PM CDT | Special Weather Statement | TOP | Dickinson | 26 min |
| Jul 27, 7:59 PM CDT | Special Weather Statement | TOP | Dickinson | 31 min |
| Jul 27, 8:13 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Riley | 47 min |
| Jul 27, 8:39 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 51 min |
| Jul 28, 6:58 PM CDT | Special Weather Statement | TOP | Lyon | 17 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.